MENU

You are here

Publications

Export 642 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2007
Boscain U, Polidoro S. Gaussian estimates for hypoelliptic operators via optimal control. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 333-342 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1994
Boscain U, Sigalotti M. High-order angles in almost-Riemannian geometry.; 2007. Available from: http://hdl.handle.net/1963/1995
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bertola M, Corbetta F, Moschella U. Massless scalar field in a two-dimensional de Sitter universe. In: Rigorous quantum field theory. Vol. 251. Rigorous quantum field theory. Basel: Birkhäuser; 2007. pp. 27–38.
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Bruzzo U, Grana-Otero B. Numerically flat Higgs vector bundles.; 2007. Available from: http://hdl.handle.net/1963/1757
Bianchini S. Perturbation techniques applied to the real vanishing viscosity approximation of an initial boundary value problem. SISSA; 2007. Available from: http://preprints.sissa.it/handle/1963/35315
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Broucke ME, Mason P, Piccoli B. Time optimal swing-up of the planar pendulum. 46th IEEE Conference on Decision and Control (2007) 5389 - 5394 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1867
2006
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Boscain U, Nikolaev I, Piccoli B. Classification of stable time-optimal controls on 2-manifolds. J. Math. Sci. 135 (2006) 3109-3124 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2196
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Bianchini S. Glimm interaction functional for BGK schemes.; 2006. Available from: http://hdl.handle.net/1963/1770
Bressan A, Priuli FS. Infinite Horizon Noncooperative Differential Games.; 2006. Available from: http://hdl.handle.net/1963/1720
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
Bruzzo U, Ricco A. Normal bundles to Laufer rational curves in local Calabi-Yau threefolds.; 2006. Available from: http://hdl.handle.net/1963/1785

Pages

Sign in